# SDR 06FDEA1971

- Difficulty date: May 19, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Panel
- Part number: 652791722
- Part serial: BN372
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT NR 5 BALANCE BAY PANEL AFT ATTACH POINTS HAVE CORROSION IN   VARIOUS AREAS.  REPLACED NR 5 RT BALANCE PANEL AFT ATTACH DOUBLER IAW FED EX MM 27-30-021-4.
